# SDR YENA201812070842

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 35,605 hours, 22,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1886, PIT-BOS. L1 DOOR WOULD NOT DISARM. SUSPECT L1 DOOR VENT FLAP FROZEN. CLEANED AND LUBED L1 DOOR VENT FLAP. DOOR OPERATES NORMAL PER AMM 52-11-00. OK FOR SERVICE.
